MathSciNet Relay Station
MathSciNet bibliographic data
MR1216824 (95c:03108) 03D65
Skandalis, Kostas On the characterization of recursively enumerable sets as pseudo-Diophantine. Proc. Amer. Math. Soc. 123 (1995), no. 2, 555–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement